# SDR SWIA202265163

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 40,493 hours, 29,570 cycles
- Engine: Ge CF348C1
- System (JASC): 7111 · Engine Cowl Flaps
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A4 INSPECTION OF THE LH ENGINE INLET, FOUND 2 DENTS WITH CRACKS AT THE 3 AND 5 O' CLOCK POSITIONS, BOTH ARE OUT OF LIMITS.    (FILED - CLOSED)    REMOVED AND REPLACED  LH ENGINE INLET IN REFERENCE TO AMM 71-61-01
